CV of Alessandro Ghigi

CV in English, CV in Italian.

Publications of Alessandro Ghigi

Papers on Mathscinet


  1. Theta functions and projective structures (with I. Biswas and L. Vai).
    ArXiv version: arXiv:math/2401.16037
  2. Theta bundle, Quillen connection and the Hodge theoretic projective structure (with I. Biswas and C. Tamborini).
    ArXiv version: arXiv:math/2310.05843

Accepted papers:

  1. Topological types of actions on curves (with D. Conti and R. Pignatelli).
    To appear on Journal of Symbolic Computation, Volume 118, September–October 2023, Pages 17-31
    ArXiv version: arXiv:math/2207.00981
  2. A topological construction of families of Galois covers of the line (with C. Tamborini).
    To appear on Algebraic and Geometric Topology
    ArXiv version: arXiv:math/2204.07817
  3. Bergman kernel and period map for curves (with C. Tamborini).
    To appear on Geom. Dedicata.
    ArXiv version: arXiv:math/2102.04825
  4. Some evidence for the Coleman-Oort conjecture (with D. Conti and R. Pignatelli).
    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 116, 50 (2022).
    ArXiv version: arXiv:math/2102.12349
  5. Infinitely many Shimura varieties in the Jacobian locus for g ≤ 4 (with P. Frediani and I. Spelta).
    Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XXII (2021), 1597-1619.
    ArXiv version: arXiv:math/1910.13245
  6. Totally geodesic subvarieties in the moduli space of curves (with G. P. Pirola and S. Torelli).
    Communications in Contemporary Mathematics, Vol. 23, No. 03, 2050020 (2021)
    ArXiv version: arXiv:math/1902.06098.
  7. Meromorphic limits of automorphisms (with L. Biliotti).
    Tranformation Groups 26, 1147-1168(2021)
    ArXiv version: arXiv:math/1901.10724.
  8. Fujita decomposition and Hodge loci (with P. Frediani and G. P. Pirola).
    Journal of the Institute of Mathematics of Jussieu,19(4), 1389-1408..
    ArXiv version: arXiv:math/1710.03531.
  9. On some differential-geometric aspects of the Torelli map.
    Bollettino U.M.I., 2019, Volume 12 (special volume in memory of Paolo de Bartolomeis), Issue 1–2, pp 133–144.
    ArXiv version: arXiv:math/1809.06315.
  10. Shimura curves in the Prym locus (with E. Colombo, P. Frediani and M. Penegini).
    Communications in Contemporary Mathematics Vol. 21, No. 02, 1850009 (2019) .
    ArXiv version: arXiv:math/1706.02364.
  11. Remarks on the abelian convexity theorem (with L. Biliotti).
    Proc. Amer. Math. Soc. 146 (2018), 5409-5419.
    ArXiv version: arXiv:math/1801.01778.
  12. Stability of measures on Kähler manifolds (with L. Biliotti).
    Advances in Mathematics, Volume 307, 5 February 2017, Pages 1108-1150.
    ArXiv version: arXiv:math/1512.04031.
  13. Invariant convex sets in polar representations (with L. Biliotti and P. Heinzner).
    Israel Journal of Mathematics, June 2016, Volume 213, Issue 1, 423-441.
    ArXiv version: arXiv:math/1411.6041.
  14. Shimura varieties in the Torelli locus via Galois coverings (with P. Frediani and M. Penegini).
    International Mathematics Research Notices, vol. 20, p. 10595-10623.
    ArXiv version: arXiv:math/1402.0973.
  15. On totally geodesic submanifolds in the Jacobian locus (with E. Colombo and P. Frediani).
    International Journal of Mathematics, Volume 26, Issue 01, January 2015,
    1550005 (2015) [21 pages]
    ArXiv version: arXiv:math/1309.1022.
  16. A remark on the gradient map (with L. Biliotti and P. Heinzner).
    Documenta Mathematica, Vol. 19 (2014), 1017-1023.
    ArXiv version: arXiv:math/1402.1785.
  17. Polar orbitopes (with L. Biliotti and P. Heinzner).
    Communications in Analysis and Geometry, Volume 21 (2013), no. 3, 579-606.
    ArXiv version: arXiv:1206.5717.
  18. Coadjoint orbitopes (with L. Biliotti and P. Heinzner).
    Osaka Journal of Mathematics, Volume 51, Number 4 (2014), 935–968.
    ArXiv version: arXiv:1110.6039.
  19. On the approximation of functions on a Hodge manifold.
    Annales de la Faculté des Sciences de Toulouse, Sér. 6 Vol. 21 no. 4 (2012), p. 769-781.
    ArXiv version: arXiv:1010.3439.
  20. Satake-Furstenberg compactifications, the moment map and λ1 (with L. Biliotti).
    Amer. J. Math. 135 (2013), no. 1, 237-274.
    ArXiv version: arXiv:1003.2725.
  21. Homogeneous bundles and the first eigenvalue of symmetric spaces (with L. Biliotti).
    Ann. Inst. Fourier, 58 (2008), no. 7, 2315-2331.
    ArXiv version: arXiv:0709.2104.
  22. Stable bundles and the first eigenvalue of the laplacian (with C. Arezzo and A. Loi).
    J. Geom. Anal., 17 (2007), no. 3,375-286.
    ArXiv version: arXiv:math/0511670.
  23. Kähler-Einstein metrics on orbifolds and Einstein metrics on spheres (with J. Kollár) .
    Comment. Math. Helv. 82 (2007), no. 4, 877-902
    ArXiv version: arXiv:math/0507289.
  24. Symmetries, quotients and Kähler-Einstein metrics (with C. Arezzo and G.P. Pirola).
    J. Reine Angew. Math. 591 (2006), 177-200.
    ArXiv version: arXiv:math/0402316.
  25. Symmetries and Kähler-Einstein metrics (with C. Arezzo).
    Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 8 (2005), no. 3, 605–613.
  26. On the Moser-Onofri and Prékopa-Leindler inequalities.
    Collect. Math. 56, (2005), 143-156.
  27. A generalization of Cayley submanifolds.
    IMRN, 2000, No. 15, pp. 787-800.
    ArXiv version: arXiv:math/0002065.


  1. Alexandrov curvature of Kähler curves.
    N.B. This preprint will not be published since it turned out that the main result was already known.